I am 20 this year, and i just had food poisoning and took some antibiotics and the infection was over(as the doctor says)
However, i keep having this bloating in my stomach all the time, sometimes it just goes very bad that i have to walk around and try to get it out.. The doctor says my gut haven't settle.. and when i press my stomach it hurts and sometimes it hurts on the right, left, center... I am afraid that it is something else maybe other than the gut havent settle.. (The doctor didn't even examine my stomach) he just gave me buscopan, but my specialist back home recommended motilium, both in which did not really help..
What other sickness could this be?
Really afraid its something else...
Please do advice..
5 days.. It was ciprofloxacin... at first i had severe diarrhea on the 29th of December 2011.. actually i woke up with so much gas in my stomach and it was so painful that i crawled to the toilet to induce vomit so the gas would come out. I was going to the toilet for like 10-15 times a day at the start...
Then on the 2nd of January 2012, i went to the GP, and the doc gave me ciprofloxacin, says it might be bacteria.. then Asked me to do a stool sample, and i did, it was clear(no bacteria in stool)
But My diarrhea stopped around 2 weeks...
I went back to see the doctor, he said Your gut takes time to settle (might take weeks or months)
He gave me buscopan... i took for 3 days but to no effect, then i reached out to my gastro specialist back home, he told me why buscopan? Motilium would have been better.. have been taking that since, gas is easier to pass, but still having this bad bloating, where when i press it hurts here and there..
Sometimes it hurts under the left rib cage.... The center is always painful..
When I was in Bolivia, I got sick, and was given 10 days of ciprofloxacin. For about 3-4 months I would get bloated/pain whenever I ate anything that was oily or greasy. French fries, pesto sauce, butter, etc would make me feel terrrible! And I threw up after just a couple glasses of wine.
There is a rare side effect of drugs in the floxacin family of antibiotics (like levofloxacin). They can cause hepatitis symptoms, that include sensitivity to oil and alcohol.
One year later, I find out I most likely have an ulcer. Also made worst by, you guessed it, oil, grease and alcohol.
Have you noticed certin foods trigger your bloating and pain? Take ALL fats/alcohol out of your diet. Maybe its from the cipro, maybe its an ulcer?
I see.. i only had 5 days of ciprofloxacin..
I realised i have bloating all the time, when i am awake.. when i am going to sleep, anytime... sometimes its mild, sometimes its bad....
What are the symptoms of an ulcer?
So how did you heal from your ulcer?
My thats scaring me.. lol...
A lack of ‘good’ bacteria in the gut can lead to bloating. Good bacteria, also known as the gut flora, help to stimulate the digestive process and keep the gut cells healthy.But taking antibiotics, or suffering from food poisoning, can disrupt the delicate balance of bacteria, causing bad bacteria to proliferate,
Read more: http://www.dailymail.co.uk/health/article-2026441/Bloating-eating-Reasons-stomachs-swell-suddenly.html#ixzz2AuPRZx7U
Follow us: @MailOnline on Twitter | DailyMail on Facebook
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.